Couldn't find what you looking for?

TRY OUR SEARCH!

 Hi Im not sure who could help me but I really need some reassurance.  I was anitibiotics about 2 weeks ago for 10 days and I have been on birth contrl for about 3 years now and antibiotics weaken BC.  Last modnay, 7days ago, I had unprotected sex.  I forgot about the antibiotics so the same day I took the plan B.  I was supposed to get my period 4 days later, on friday.  Today is monday and I still havnt had my period.  Is that normal for the plan b or should I be worried?

Loading...

Hi Bb,

Plan B can make your period late.  It can also make it early, it may also be lighter or heavier than usual.  These are normal side effects.  Illness can also make you late.

You said you had sex and were due to have your period start 3 days later.  If you are regular, Plan B was probably not necessary.  Having sex more than about 48 hours after you ovulate you are unlikely to get pregnant.  You'd likely ovulate sometime between days 11-16 of your cycle and you had sex on/about day 25.

I don't think you need to be worried.  You can always test if you want.

It may take a few cycles for you to return to "normal."
Reply

Loading...